# SDR AALA20110512TUL02

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 33,042 hours, 15,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED 1418 LONGERON 2 RIGHT FORWARD AND AFT SIDES.  INSTALLED FORWARD AND AFT SIDE FRAME DOUBLER 1418 2 RIGHT PER SRM 53-03-00 FIGURE 31.
